ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SCX-560 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The events of infection (unknown onset), seroma are a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: infection (unknown onset), seroma.
Event or Problem Description
Healthcare professional reported via nbir left side "infection (unknown onset), seroma, migration".The device has been explanted and replaced.